# SDR DALA2019092505548

- Difficulty date: September 25, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 120,124 hours, 21,867 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION: SHEAR TIE AT STA 1197+110 B/W STR 39L AND 39R FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED SHEAR TIE AT STA 1197 + 110 BETWEEN STR 39L AND 39R (LP 1286742)
